older inequality;"/> older inequality;"/> On the Hilbert Type Integral Inequalities with Some Parameters and Its Reverse | Korea Science
JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On the Hilbert Type Integral Inequalities with Some Parameters and Its Reverse
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 4,  2009, pp.623-630
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.4.623
 Title & Authors
On the Hilbert Type Integral Inequalities with Some Parameters and Its Reverse
Yildirim, Huseyin; Ozkan, Umut Mutlu; Sarikaya, Mehmet Zeki;
  PDF(new window)
 Abstract
This paper deals with some new generalizations of the Hardy-Hilbert type integral inequalities with some parameters. We also consider the equivalent inequalities and the reverse forms.
 Keywords
Hardy-Hilbert type integral inequalities;weighted function;Holder inequality;
 Language
English
 Cited by
 References
1.
G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, Cambridge University Press, Cambridge, 1952.

2.
G. H. Hardy, Note on the theorem of Hilbert concerning series of positive terms, Proceeding London Math. Soc., Record of Proc. XLV-XLIV, 23(2), 1925.

3.
D. S. Mintrinovic, J. E. Pecaric and A. M. Fink, Inequalities involving functions and their integrals and derivatives, Kluwer Academic Publishers, Boston, 1991.

4.
B. Yang, On Hardy-Hilbert's integral inequality, J. Math. Anal. Appl., 261(2001), 295-306. crossref(new window)

5.
B. Yang, On the extended Hilbert's integral inequality, J. Inequalities in Pure and Appl. Math., 5(4)(2004), Article 96.

6.
B. Yang, I Bnaetic, M. Krnic and J. E. Pecaric, Generalization of Hilbert and Hardy-Hilbert integral inequalities, Math. Inequal. Appl., 8(2)(2005), 259-272.

7.
J. Kang, Applied inequalities, Shangdong Science and Technology Press, Jinan, 2004.

8.
Z. Xie and B. Yang, A new Hilbert-type integral inequality with Parameters and its reverse, Kyungpook Math. J., 48(2008), 93-100. crossref(new window)